# SDR SWAA2016020148550

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 81,131 hours, 68,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1001073
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT SIGN MISSING.  R & R SIGN ASSEMBLY IAW AMM.
